# SDR VNAA2012050300004

- Difficulty date: May 3, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 19,329 hours, 19,901 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 601R33038963
- Part serial: 3839975
- Condition: Damaged
- Location: Fuselage
- Part time: 16,892 hours, 17,177 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED TOP STATIC WICK ON LEFT WINGLET MISSING, WITH SOME BURN DAMAGE VISIBLE.  CREW ALSO REPORTED POSSIBLE LIGHTNING STRIKE DAMAGE TO TAIL CONE.  MAINTENANCE PERFORMED LIGHTNING STRIKE INSPECTION, REMOVED AND REPLACED RADOME AND LEFT WINGLET TIP FAIRING AND INSTALLED NEW WINGLET LIGHTNING PROTECTION KIT ON LEFT WINGLET.  MAINTENANCE REPAIRED DAMAGE TO TAIL CONE, REMOVED AND REPLACED TAIL CONE STATIC DISCHARGER AND PERFORMED CHECKS.  ALL WORK ACCOMPLISHED BY MAINTENANCE USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
